Hey there @HealingJourney I'm so sorry to hear that you're feeling uncomfortable with those recent changes that have occurred for you.
It can be really hard when medications impact your weight, and it's totally understandable that seeing the doctor's note would be distressing to read - it's important to remember that these are clinical terms that do NOT reflect your worth or your efforts - you're value is never defined by a label or a number on a scale.
I haven't experienced the same situation as you, but I have dealt with body image related issues - i think accepting that bodies change was a big one that helped (and did take some time to accept too). Throughout our life, our bodies change for multiple reasons such as due to medical reasons, hormones, pregnancy, accidents, injuries, ageing, stress, etc. Our physical body is so important in providing us with functions that helps us move around, talk to people, make decisions, etc - and that's what matters most, not the appearance/weight but being able to use our bodies everyday to do the things we love. I know it is much easier said then done, but with practice (by reminding myself whenever i feel ashamed - e.g. if i feel uncomfortable with my arms, I'll tell myself that my arms have helped me build things, write things and carry this - and I'm grateful to have it) it has helped me feel more and more comfortable in my skin. Those labels will change, and it looks like you've worked hard to maintain a healthy lifestyle so seeing those terms used can definitely be scary - but it's not a permanent label and doesn't take away from your value. Have you spoken to your gp or psychiatrist about how the medication side-effects are impacting you? Definitely worth bringing this with them, they'd be able to provide you further information and support. Regardless, we're here for you - you're not alone here 💗